Movability and Uniform Movability of Shape Morphisms

Tom 64 / 2016

P. S. Gevorgyan, I. Pop Bulletin Polish Acad. Sci. Math. 64 (2016), 69-83 MSC: Primary 55P55; Secondary 54C56. DOI: 10.4064/ba8059-6-2016 Opublikowany online: 22 August 2016

Streszczenie

The purpose of this paper is to define some notions of movability for morphisms of inverse systems which extend the movability properties of inverse systems and which are compatible with the equivalence relations which define pro-morphisms and shape morphisms. Some properties and applications are given.

Autorzy

  • P. S. GevorgyanFaculty of Mathematics
    Moscow State Pedagogical University
    88, Vernadskogo St.
    Moscow, Russia
    e-mail
  • I. PopFaculty of Mathematics
    “Al. I. Cuza” University
    700505 Iaşi, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek